# SDR AALA202302090545

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 72,325 hours, 33,228 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Target
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ARM TARGET CAME OFF. MAINTENANCE: SECURED R1 ARM TARGET AND VERIFIED OPERATION OF ARM/DISARM FUNCTION PER AMM 52-11-00.
